Complutense University Library

Items where Year is 1980

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | F | H | L | M | O | R
Number of items: 31.

A

Alonso García, María Emilia and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (1980) Sobre compactificaciones de Wallman-Frink de espacios discretos. Revista Matemática Hispanoamericana, 40 (1-2). pp. 3-11. ISSN 0373-0999

Arribas Mocoroa, José (1980) Study of different types of quartz from Paleozoic feldspathic sandstones of the Iberian range: provenance interpretation. In International Association of Sedimentologists. European Regional Meeting (1. 1980. Bochum). Abstrat, 1 . International association of Sedimentologists, Bochum, pp. 27-29.

Arribas Mocoroa, José and Marfil, Rafaela and Peña, José Andrés de la (1980) Interpretación de la procedencia mediante el estudio de la tipología de los granos de cuarzo: aplicación a las areniscas del Buntsdandstein de la Cordillera Ibérica. In IX Congreso Nacional de Sedimentología : Salamanca, octubre de 1980. 1, Resúmenes y comunicaciones. Ediciones Universidad de Salamanca, Salamanca, pp. 29-30.

B

Bernabeu Martínez, Eusebio and Álvarez, J. M. (1980) Shift and broadening of hyperfine components of the first doublet of cesium perturbed by foreign gases. Physical review A, 22 (6). pp. 2690-2695. ISSN 1050-2947

Bombal Gordón, Fernando (1980) On the space Lp(μ,X). (Spanish: Sobre el espacio Lp(μ,X)). Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales de Madrid, 74 (1). pp. 131-135. ISSN 0034-0596

C

Carrillo Menéndez, José (1980) Sobre unicidad de la solución en un problema de filtración. In Actas II Congreso de ecuaciones diferenciales y aplicaciones. Publicaciones matematicas, 1 (18). Universidad Autonoma de Barcelona, Valldoreix, pp. 11-30. ISBN 0210-2978

D

Dabrio, Cristino J. and Fernández, Juan (1980) Secuencias originadas por migración de rios arenosos de baja sinuosidad. Estudios Geológicos, 36 . pp. 371-381. ISSN 0367-0449

F

Fernández Tejero, Carlos (1980) I-Dependent electroosmotic permeability coefficient in a charged membrane model. Journal of Non-Equilibrium Thermodynamics, 5 (3). pp. 181-189. ISSN 0340-0204

Fernández Álvarez-Estrada, Ramón and Calvo Padilla, María Luisa (1980) Electromagnetic scattering by an infinite inhomogeneous dielectric cylinder: New Green’s function and integral equations. Journal of Mathematical Physics, 21 (2). pp. 389-394. ISSN 0022-2488

Fernández Álvarez-Estrada, Ramón and Calvo Padilla, María Luisa and Juncos del Egido, Purificación (1980) Scattering of TM Waves by Dielectric Fibres Iterative and Eikonal Solutions. Optica Acta, 27 (9). pp. 1367-1378. ISSN 0030-3909

Fernández-Rañada, Antonio (1980) A classical model of the nucleon. Progress of Theoretical Physics, 64 (2). pp. 671-693. ISSN 0033-068X

Fernández-Rañada, Antonio (1980) Born-Infeld effects in the electromagnetic mass of an extended Dirac particle. Physical Review D, 22 (10). pp. 2422-2424. ISSN 0556-2821

Fernández-Rañada, Antonio (1980) Causality of a wave-equation and invariance of its hyperbolicity conditions. Physical Review D, 22 (2). pp. 385-390. ISSN 0556-2821

Fernández-Rañada, Antonio (1980) Localized solutions of a charged nonlinear spinor field in a Coulomb-like potential. Journal of Mathematical Physics, 21 (5). pp. 1205-1209. ISSN 0022-2488

Fernández-Rañada, Antonio (1980) Theory of the Rarita-Schwinger field without superluminality. Physical Review D, 22 (10). pp. 2416-2421. ISSN 0556-2821

Fortea Pérez, Jesús (1980) Introducción a los procesos diferenciales. Manual. Tecnos.

H

Herrero, Miguel A. (1980) Evolution of the solutions of some diffusion problems with absorption (Spanish: Evolución de las soluciones de ciertos problemas de difusión con absorción). Publicacions de la Secció de Matemàtiques. Universitat Autònoma de Barcelona , 19 (1). pp. 117-130. ISSN 0210-2978

L

Lafuente López, Javier (1980) Transporte de formas de volumen en una variedad diferenciable real. Publicacions Matemàtiques , 21 (1). pp. 49-53. ISSN 0214-1493

López Martínez, Nieves and Palacios Arribas, Fernando (1980) Morfología dentaria de las liebres europeas (Lagomorpha, Leporidae). Doñana. Acta Vertebrata, 7 (1). pp. 61-81. ISSN 0210-5985

M

Martín Peinador, Elena (1980) On the set of bounded linear operators transforming a certain sequence of a Hilbert space into an absolutely summable one. In Topology. Colloquia mathematica societatis János Bolyai , 2 (23). North-Holland, Amsterdam, pp. 829-837. ISBN 0444854061

Mejías Alonso, Almudena (1980) EL estilo en la poesía de Mª Eugenia Vaz Ferreira. Anales de Literatura Hispanoamericana (9). pp. 135-148. ISSN 0210-4547

Montesinos Amilibia, José María and González Acuña, Francisco Javier (1980) Nonamphicheiral codimension 2 knots. Canadian Journal of Mathematics-Journal Canadien de Mathématiques, 32 (1). pp. 185-194. ISSN 0008-414X

Montesinos Amilibia, José María (1980) A note on 3-fold branched coverings of S3. Mathematical Proceedings of the Cambridge Philosophical Society, 88 (2). pp. 321-325. ISSN 0305-0041

Montesinos Amilibia, José María (1980) Some aspects of the theory of branched coverings. (Spanish: Algunos aspectos de la teoría de cubiertas ramificadas). Publicacions Matemàtiques , 21 . pp. 109-126. ISSN 0214-1493

Montesinos Amilibia, José María and Birman, Joan S. (1980) On minimal Heegaard splittings. Michigan Mathematical Journal, 27 (1). pp. 47-57. ISSN 0026-2285

Montesinos Amilibia, José María and Hilden, Hugh Michael (1980) Lifting surgeries to branched covering spaces. Transactions of the American Mathematical Society, 259 (1). pp. 157-161. ISSN 0002-9947

O

Outerelo Dominguez, Enrique and Ruiz Sancho, Jesús María (1980) Teoría de Morse : Curso de doctorado impartido durante el curso académico 1979-80. Manual. Universidad Complutense, Madrid.

R

Rodríguez Sanjurjo, José Manuel (1980) Some homotopy properties of FANR spaces (Spanish). Anales del Instituto de Matemáticas , 20 (1). pp. 113-125. ISSN 0185-0644

Rodríguez Sanjurjo, José Manuel (1980) Algunas propiedades de los compactos movibles. Publicacions Matemàtiques , 21 (1). pp. 129-131. ISSN 0214-1493

Romo Santos, Mª Concepción (1980) Los exponentes idealísticos de contacto y su cálculo. Revista Matemática Hispanoamericana, 40 (5-6). pp. 216-224. ISSN 0373-0999

Ruiz Sancho, Jesús María (1980) Sobre álgebras de Nash. Publicacions Matemàtiques , 20 (1). pp. 199-203. ISSN 0214-1493

This list was generated on Sat Mar 28 02:48:22 2015 CET.